# SDR AALA202211295677

- Difficulty date: November 18, 2022
- Submitted: November 29, 2022
- Operation: Air carrier
- Aircraft: N906AN
- Make and model: Boeing 737823
- Aircraft serial: 29508
- Aircraft time: 61,823 hours, 25,203 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Brake Assy
- Part number: 143A524035
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: MAIN PASSENGER CABIN FLOOR STRUCTURE FLOOR SUPPORT ANGLE HAS 1EA CRACKED APPROXIMATELY 1.5 INCHES LONG AT STA 540 AT LEFT BUTT LINE. REMOVED AND REPLACED BRAKE ASSEMBLY PER SRM 51-40-05-0G.
